# SDR IPXA2019103098436

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 75,976 hours, 15,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADFW GROUND CREW REPORTED L1 DOOR WILL NOT CLOSE OR OPENPERFORMED OPERATIONAL TEST OF L1 DOOR IN REF TO MD11 M/M 52-11-02-700-802. OPS CHECKS NORMAL.
